# SDR CALA0700015

- Difficulty date: January 14, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N14601
- Make and model: Boeing 737524
- Aircraft serial: 27314
- Aircraft time: 36,326 hours, 18,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C34356
- Condition: Corroded
- Location: Bs 482 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND C-1 COMPARTMENT BELTFRAME LOWER SHEAR CLIP CORRODED AT STA 482, S26L TO S27L.  THE CORROSION WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 53-00-07, REPAIR 10.
